Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil and loss of appetite and diarrhea mack2099

Posted by ed_uk on April 13, 2005, at 9:45:11

In reply to Re: Nardil and loss of appetite and diarrhea, posted by mack2099 on April 13, 2005, at 8:48:38

Hi,

>I'm thinking now that I don't want to return to Nardil--especially not for a while.

Do you think you would try Parnate if you need an antidepressant in future? It's claimed to cause less weight gain than Nardil.

Regards,
Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:75408
URL: http://www.dr-bob.org/babble/20050413/msgs/483686.html